Open Access Open Access  Restricted Access Subscription Access
Open Access Open Access Open Access  Restricted Access Restricted Access Subscription Access

Generalization on the Question of C. C. Yang in the Light of Weighted Shared Sets


Affiliations
1 Department of Mathematics, University of Kalyani, India
2 Department of Mathematics, Kalipada Ghosh Tarai Mahavidyalaya, India
     

   Subscribe/Renew Journal


In this paper, with the help of weighted sharing method, we have extended the question of Yang [8] from value sharing to set sharing which in turn have improved the results of Li-Gu [6] and Yi [10, 11] to a large extent.

Keywords

Meromorphic Function, Derivative, Small Function, Weighted Sharing, Shared Sets.
Subscription Login to verify subscription
User
Notifications
Font Size


  • A. Banerjee, Meromorphic functions sharing one value, Int. J. Math. Math. Sci., 22(2005), 3587 - 3598.
  • W. K. Hayman, Meromorphic functions, Oxford, Clarendon Press, 1964.
  • I. Lahiri, Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J., 16(1)(2001), 193-206.
  • I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions, Complex Var. Theory Appl., 46(2001), 241-253.
  • I. Lahiri and A. Sarkar, Uniqueness of meromorphic function and its derivative, J. Inequal. Pure Appl. Math., 5 (1)(2004), Art.20 [ONLINE http://jipam.vu.edu.au/].
  • J. T. Li and Y. X Gu, On uniqueness of meromorphic functions and their derivatives, Acta Mathematica Sinica (Chinese Series), 43(1)(2000), 87-94.
  • P. Li and C. C. Yang, Some further results on the unique range sets of meromorphic functions, Kodai Math. J., 18(1995), 437-450.
  • C. C. Yang, On two entire functions which together with their first derivatives have the same zero, J. Math. Anal. Appl., 56(1976), 1-6.
  • L. Yang, Value Distribution Theory, Springer-verlag, Berlin.
  • H. X. Yi, A question of C. C. Yang on the uniqueness of entire functions, Kodai Math. J., 13(1)(1990), 39-46.
  • H. X. Yi, Uniqueness of meromorphic function and a question of C. C. Yang, Complex Var. Theory Appl., 14(2)(1990), 169-176.
  • H. X. Yi, Unicity theorems for meromorphic function whose n-th derivatives share the same 1-points, Complex Var. Theory Appl., 34(1997), 421-436.
  • H. X. Yi, On characteristic function of a meromorphic function and its derivative, Indian J. Math., 33(2)(1991), 119-133.
  • H. X. Yi and C. C. Yang, Uniqueness theory of meromorphic functions. Science Press/Kluwer Academic Publishers, Beijing/ New York.(1995/2003).
  • Q. C. Zhang, Meromorphic function that shares one small function with its derivative, J. Inequal. Pure Appl. Math., 6(4)(2005), Art.116 [ ONLINE http://jipam.vu.edu.au/].

Abstract Views: 31

PDF Views: 1




  • Generalization on the Question of C. C. Yang in the Light of Weighted Shared Sets

Abstract Views: 31  |  PDF Views: 1

Authors

Abhijit Banerjee
Department of Mathematics, University of Kalyani, India
Molla Basir Ahamed
Department of Mathematics, Kalipada Ghosh Tarai Mahavidyalaya, India

Abstract


In this paper, with the help of weighted sharing method, we have extended the question of Yang [8] from value sharing to set sharing which in turn have improved the results of Li-Gu [6] and Yi [10, 11] to a large extent.

Keywords


Meromorphic Function, Derivative, Small Function, Weighted Sharing, Shared Sets.

References